07-18-2004, 10:22 AM #1New Member
- Join Date
- Jul 2004
deca dick 6 weeks after last inject?
I'm a steroid newbie, and in a country where test is hard/impossible to get, so did the ill-advised deca only cycle (8 weeks with 400mg/week), with middle four weeks on Andriol (240mg/day). PCT started 3 weeks after last injection with clomid only (200mg first day, then 100/day for one week, and then 50/day for 10 days). Gained 15 lbs, kept 10.
Here's the problem. I had no problem with libido all through the cycle, but after i stopped, i can hardly get it up, and when i do, it's pathetic. It's been 6 weeks since my last injection and my last good hard-on. Any ideas?
07-18-2004, 10:39 AM #2
that happened to my roomate, get trib and use 6 g's ed, run clomid 100 mgs ed for 30 days, did you use b 6?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)